# SDR 01062005

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Part serial: 120232
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL OF FLIGHT 7788 JAC-CPR, CAPTAIN SELECTED GEAR DOWN AND OBSERVED GEAR UNSAFE LIGHT ILLUMINATED.  CAPTAIN TRIED TO CYCLE GEAR UNSUCCESSFULLY.  LANDING GEAR WAS THEN EXTENDED AS PER THE QRH SUCCESSFULLY.  LANDING IN CPR WITHOUT INCIDENT.  APPARENT CAUSE OF PROBLEM:  LANDING GEAR CONTROL BOX.  TROUBLESHOT AND FOUND LANDING GEAR CONTROL BOX BAD.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX WITH A REPAIRED SERVICEABLE CONTROL BOX IAW EMB-120 MM 32-31-01, PG 401-403.  OPS CHECKED GOOD.
